# SDR SWAA2022072014575

- Difficulty date: June 2, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 221BF SLEEVE AT FWD GALLEY AREA 2022-274851 / [01] REPLACED FLOOR PANEL 221BF AT FWD GALLEY AREA IAW EA#22-153-01813-WIP1 SEE INDIVIDUAL STEPS BELLOW;[02] REPLACED FLOOR PANEL 221BF AT FWD GALLEY AREA IAW EA#22-153-01813-WIP1 SEE INDIVIDUAL STEPS BELLOW
